3 Fat Chicks on a Diet Weight Loss Community  

Go Back   3 Fat Chicks on a Diet Weight Loss Community > Support Forum > General chatter

General chatter Because life isn't just about dieting. Play games, jokes, or share what's new in your life!

TOM Question

Reply
 
Thread Tools
Old 12-17-2007, 02:41 PM   #1
I'm a Loser ;)
 
tamaralynn's Avatar
 
Join Date: Aug 2004
Location: Alberta, Canada
Posts: 1,029

S/C/G: SCG: 255/see ticker/160

Height: 5'9"

Question TOM Question

Since I started losing weight, I've noticed that my flow is heavier than it used to be. Is this normal, or something I should keep an eye on? Maybe just the excess blood being removed from my body (does that make sense)?

Thanks. Sorry kinda gross
__________________


tamaralynn is offline   Reply With Quote
Old 12-17-2007, 02:58 PM   #2
Senior Member
 
Robin41's Avatar
 
Join Date: Apr 2006
Location: Northern California
Posts: 988

S/C/G: 292/144/145

Height: 5'10"

Default

Me too. And my cycle is shorter. I used to be 31-32 days and now its usually 27-28. I'll be interested to see if anybody has any opinions cause I'm a little sick of feeling like I'm always about to start my period.
__________________
Robin41



Current Weight: 144 lbs.
Robin41 is offline   Reply With Quote
Old 12-17-2007, 03:46 PM   #3
so close, yet so far...
 
melekalikimaka's Avatar
 
Join Date: Nov 2002
Location: O'ahu, Hawaii
Posts: 3,478

S/C/G: wanna be 135

Height: 5'3"

Default

I am not a doctor (nor do I claim to be, even on TV ) but in my experience, with weight loss and weight gain, the fluctuating estrogen levels will wreak havoc on my cycle. I would say any drastic change in your weight and exercise levels will affect your cycle, including the length, amount of flow, etc., unless of course, you are on some type of BCP or hormonal treatment for birth control.

At my highest weights, my cycle actually stops for a few months, then comes on for months at time, which is a nightmare. This has happened to me twice and both times it spurred me to #1) See the OB/GYN and get a Rx for BCP and #2) Get back on the ball and eat healthy, exercise and as a consequence, lose the weight. It eventually goes back to a more normal (whatever normal is for you) pattern. If it continues to get heavier or longer than is normal for you, I would definitely recommend a visit to the doctor.
__________________
Noelle(Back on WW 9/24/07)








melekalikimaka is offline   Reply With Quote
Old 12-17-2007, 06:20 PM   #4
Senior Member
 
Join Date: Feb 2007
Posts: 428

S/C/G: 207/200/135

Height: 5'8

Default

I would see my doctor about it. I have a friend who firmly believes its all part of evolution. More healthy women have a shorter cycle, therefore more opportunities to get pregnant and better the species. He's a real Darwin nut, but a small part of me wants to believe him...(he also goes into the whole healthier women = hotter women, therefore more men want to make them pregnant) at which point, I firmly want to smack him.

I am on a bc pill to keep my cycles regular, and I have a few friends doing the same, there's also this t-something acid pill you can take which halts your menstrual flow if you're bleeding goes on too long.
__________________
One for every 10lbs lost!
Casandra is offline   Reply With Quote
Old 12-17-2007, 06:58 PM   #5
I'm a Loser ;)
 
tamaralynn's Avatar
 
Join Date: Aug 2004
Location: Alberta, Canada
Posts: 1,029

S/C/G: SCG: 255/see ticker/160

Height: 5'9"

Default

Thanks. My period sticks to the usual 2 - 3 days (normal for me). It used to be 5... until I took Depo Provera about 5 years ago. I was on it for 2 years and blew up to 250 lbs. I stopped and have maintained since then until now. I've been on BC pills since.
__________________


tamaralynn is offline   Reply With Quote
Old 12-18-2007, 02:37 PM   #6
Senior Member
 
Amy8888's Avatar
 
Join Date: Oct 2001
Location: Kansas
Posts: 867

Height: 5'4"

Default

You know, I've noticed some changes lately. My cycles are actually longer now. It seemed irregular at first, like 6 days later than I expected, then it was 5 days later, so now it seems like it might be regular, but longer. But I noticed spotting halfway through my cycle last time and that never happens (except one time when I was on BCP and I took antibiotics). The TOM itself is getting harder and harder to take, like I feel physically sick practically. My headaches are getting worse and I just can't function.

I don't know what's to blame for these changes. I've lost almost 20 pounds but it was real slow, and I lost weight before and didn't notice these sorts of changes. But I've also had two babies in the past two years so I'm wondering if that has anything to do with it (although I had a perfect 28 day cycle between babies and for a few months after baby #2). So basically, I'm just confused.

I'm thinking if it keeps up I'll just wait and talk to my doctor about it at my annual exam. It might just be a case of my body regulating itself.
__________________
Amy8888 is offline   Reply With Quote
Old 12-22-2007, 09:38 AM   #7
Weight Loss; Control Gain
 
vixjean's Avatar
 
Join Date: Sep 2007
Location: Illinois
Posts: 1,247

S/C/G: 180/160/130

Height: 4'11"

Default

I was a few days late this month, not fun. I had a lot of stress and change last month, so I am thinking that was the cause. Everything else seems normal.
__________________
The true measure of a man is how he treats someone who can do him absolutely no good. - Ann Landers

MINI GOAL # 1 - 10 lbs lost - MET!
MINI GOAL # 2 - 20 lbs lost - MET! - Over 10%
MINI GOAL # 3 - 25 lbs lost - in progress (again) - Half way mark!
MINI GOAL # 4 - 31 lbs lost - No longer obese!
vixjean is offline   Reply With Quote
Reply
Posts by members, moderators and admins are not considered medical advice
and no guarantee is made against accuracy.


Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

vB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off


All times are GMT -4. The time now is 11:23 PM.






Powered by vBulletin® Version 3.6.7
Copyright ©2000 - 2015, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO 3.3.2